# SDR UHLA201509240725

- Difficulty date: September 24, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 29,552 hours, 17,301 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC 2 EDP FAIL EICAS MESSAGE AND HYDRAULIC SYSTEM 2 FLUID LEVEL DECREASING.  DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  R & R NR 2 EDP IAW AMM 29-11-01. OPS CHECK GOOD.
